# SDR CALA2025110210826

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N53501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BETWEEN BS 740 - 760, S27L-28L, INTERCOSTAL HAS EVIDENCE OF CORROSION.  REMOVED CORROSION IAW SRM 51-10-02-OG, EVALUATED DAMAGE (ORIGINAL THICKNESS 0.032") REMAING TH 0.022" FOUND TO BE OUT OF LIMITS IAW SRM 53-30-04-01-1 T88093, INTERCOSTAL AND CLIP REMOVED AND REPLACED IAW SRM 51-40-02-OG.
